# SDR DALA13012965801

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 38,497 hours, 12,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT WING INTERIOR LIGHT PANEL EMERGENCY EXIT IDENTIFIER INOPERATIVE.  REPLACED LAMP, SWAPPED LIGHT PANEL AND REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED NORMAL.
